MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK II REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK II REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 116-5400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 21 days for infection.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 3 weeks after the prior revision surgery which occurred on (b)(6) 2024, which was a removal of competitor product and a conversion to hemi.The first implantation of fx components occurred on (b)(6) 2023; before this was a primary implantation of a competitor system at an unknown date.The first revision of fx components occurred on (b)(6) 2024.No fall or other trauma reported.This latest revision occurred for infection.Offset head 54x21 and 5 mm spacer were explanted and replaced with an offset head 43x17 and double taper cone.

Brand Name
HUMELOCK II REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19655931
Report Number3014128390-2024-00037
Device Sequence Number6596047
Product Code PHX
UDI-Device Identifier03701037301012
UDI-Public03701037301012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Catalogue Number116-5400
Device Lot NumberN0447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 106-4805 LOT: P0485.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexMale